"Hazy" vision after taking activate

  1. Board Supporter
    dunimous's Avatar
    Join Date
    May 2005
    Age
    29
    Posts
    129
    Answers
    0

    "Hazy" vision after taking activate


    Hey I am on day 7 of the NHA stack and teh last couple days it seems like about 45minutes after I take activate(beta) my vision gets hazy and i feel a dizzy or out of it type feeling. Any thoughts on this?

  2. Registered User
    Beelzebub's Avatar
    Stats
    6'1"  240 lbs.
    Join Date
    Dec 2003
    Age
    35
    Posts
    6,680
    Answers
    0

    sounds similar to going hypo but i'm not familiar enough with activate to comment further. are you eating enough carbs?
  3. Handsome and intelligent
    Board Sponsor
    Robboe's Avatar
    Join Date
    Mar 2005
    Posts
    4,927
    Answers
    0

    What other supplemens are you using at present?
    The Driven Blog
    Follow DS on Facebook and Twitter!

    Crazeô is NOW AVAILABLE!
    •   
       

  4. Registered User
    keninishna's Avatar
    Stats
    5'8"  230 lbs.
    Join Date
    Sep 2004
    Age
    30
    Posts
    68
    Answers
    0

    sounds a lot like hypoglycemia
  5. Registered User
    Knowbull's Avatar
    Stats
    4'6"   lbs.
    Join Date
    Jan 2005
    Posts
    1,754
    Answers
    0

    I had a similar side from something else, I cut way back on my sugar intake, increased my carbs and adjusted my supps. Vision came back to normal. Sugars seemed to be the culprit.
  6. Registered User
    GuyverX's Avatar
    Stats
    6'2"  215 lbs.
    Join Date
    Nov 2006
    Posts
    1,045
    Answers
    0

    Quote Originally Posted by Knowbull View Post
    I had a similar side from something else, I cut way back on my sugar intake, increased my carbs and adjusted my supps. Vision came back to normal. Sugars seemed to be the culprit.
    I had that same issue.
    I thought it was the test boosting supps.
    I cut sugar way back... went away.
  7. Registered User
    Imeniaan's Avatar
    Join Date
    Jan 2008
    Posts
    610
    Answers
    0

    Quote Originally Posted by dunimous View Post
    Hey I am on day 7 of the NHA stack and teh last couple days it seems like about 45minutes after I take activate(beta) my vision gets hazy and i feel a dizzy or out of it type feeling. Any thoughts on this?

    I want that beta version. Do they sell it anywhere ?
  8. Registered User
    AZMIDLYF's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Apr 2008
    Age
    55
    Posts
    14,702
    Answers
    0

    Is the Beta version the straight ActivaTe and not the extreme version? What is the diff?
    Always open light. Itís not what you open with, itís what you finish with. Louie Simmons
  9. Super Lab Rat
    Board Sponsor
    Sldge's Avatar
    Join Date
    Dec 2003
    Posts
    3,651
    Answers
    0

    The beta version was a low extract for Divanil which required 16-20 caps per day dosing. Then the production version of Activate was our high extract of Divanil which required 4-6 caps per day, split up as evenly as possible. ACTX is the same extract withe the added synergies of Icariin, Indole-3 Carbinol, Basella Alba and Rhodiola.

    I know of only a couple people who actually prefer the old version over the new and its normally because of a sensitivity to the Icariin.
  10. Registered User
    AZMIDLYF's Avatar
    Stats
    6'0"  215 lbs.
    Join Date
    Apr 2008
    Age
    55
    Posts
    14,702
    Answers
    0

    I was just curious as to the want for the older version. I am finishing up my run of the new version and have nothing but good things to say about it.
    Always open light. Itís not what you open with, itís what you finish with. Louie Simmons
  •   

      
     

Similar Forum Threads

  1. Replies: 9
    Last Post: 05-29-2008, 08:01 PM
  2. Ideal time to take Activate Xtreme and/or Forskolin?
    By SHSUStudent in forum Supplements
    Replies: 7
    Last Post: 05-04-2008, 12:42 PM
  3. testostrone levels after taking havoc
    By kjswift in forum Anabolics
    Replies: 20
    Last Post: 10-30-2007, 07:34 PM
  4. Replies: 2
    Last Post: 06-07-2007, 01:49 AM
  5. Training after taking cissus
    By cdc1917 in forum Supplements
    Replies: 3
    Last Post: 10-22-2006, 12:54 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in